sexologist-icon
PCOD Problem
Hey. I have been detected with PCOD and im having regular medicines. But the problem is that after i take the medicines i feel very drowsy and uneasy. I dont like doing anything. Feel like sleeping all day long. Please help what to do? I'm taking Metital, Aldactone and Diane.
37 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... I can understand your problem. Drowsiness ,dizziness could be due aldactone... It's potassium sparing spironolactone,you stop that medicine for time being and consult your gynaecologist and discuss on this, she might have given this for acne and hair loss.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
The above  pills may not heal you. If you  really want to know  the root cause of your problem and heal, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO